# SDR SWAA2025112029387

- Difficulty date: October 28, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 29,852 hours, 15,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BS 663 RT ATTACH ANGLE, RBL 34.   REMOVED DAMAGED SECTION OF RT STA 663 ATTACH ANGLE FROM APPROX RBL 24 TO RBL 65.  COMPLIED WITH STEP 2, COMPLIED WITH REMAINING FASTENER HOLE INSPECTION AT REPAIR HOLES IAW NDT PART 6 51-00-00, PROCEDURE 16. NO DEFECTS NOTED. PERFORMED DETAILED VISUAL INSPECTION IAW SRM 57-10-10-2R-5.  INSTALLED TANK FASTENERS  IAW SRM 57-10-10-2R-5.  CAP SEALED FUEL TANK FASTENERS IAW SRM 57-10-10-2R-5.  REPAIRED IAW SRM 57-10-10-2R-5 AND EA M-24-157-02340.
